#7 Holly Del Valle
Gastrointestinal issues due to HPV shots
Holly Del Valle (36) got injured by the HPV 💉 when she was 25 years old.
She had 3 Gardasil shots in 2012 and after the 3rd shot her health issues started: a very sharp pain in her gut, constant diarrhea, muscle weakness, feeling nauseous daily and many other symptoms.
She was unable to attend work. Holly couldn’t eat normally and she had lost 40 lbs (18 kg) in 2 months! It took her 4 years to make the connection to what has caused her injury.
The doctor from the hospital said to her it is ‘psychosomatic’. After talking with other HPV 💉 injured women, she realised it was the Gardasil shot which caused all her health issues.
She has not received a damage payment, because you have to report it within 3,5 years and then it is still the question if they will take your case serious. It has been more than a decade now and she recovered from her symptoms finally. It was a trial and error.
Holly delved into holistic healing and found out that craniosacral therapy is improving her health a lot. She has seen a functional medicine doctor which helped her in this journey.
Holly always believed she can heal. Her message to other injured people: ‘The body is capable of healing itself, if given the right tools. It is extremely important to believe in your body, even if you have a setback today. Speak to yourself kindly. Don’t push yourself, listen to your body’.
Holly’s advice regarding taking a shot is to please do your research first and don’t feel pressure to do it, even if your doctors are saying you should do it.
Listen on Spotify